# SDR DL76L091528

- Difficulty date: September 18, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 59,803 hours, 8,728 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORT ELECTRICAL ODOR/FUMES IN AFT GALLEY.  CO-PILOTS SIDE NEAR AREA OF H20 GAUGE AND AREA 419 STORAGE.  NO SOURCE FOUND.  SMELL STAYED ABOUT 15-20 MINUTES AND HAD DISSIPATED BY LANDING.  ETOPS CATEGORY 'E':  PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS.
